MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820250
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the device broke off towards the hub.The 70% stenosed target lesion was located in the severely tortuous, moderately calcified distal right coronary artery (rca).During the procedure, a 2.50 mm x 20.00 mm agent drug-coated balloon (dcb) was selected for treatment.During the procedure, while advancing the balloon and trying to cross the lesion, the shaft broke off towards the hub.The device was removed from the patient without complication.The procedure was successfully completed with a different device.There was no patient complication, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A break was identified 23cm distal to the distal end of the strain relief with multiple kinks along the hypotube shaft.No other device issues were identified during returned product analysis.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the device broke off towards the hub.The 70% stenosed target lesion was located in the severely tortuous, moderately calcified distal right coronary artery (rca).During the procedure, a 2.50 mm x 20.00 mm agent drug-coated balloon (dcb) was selected for treatment.During the procedure, while advancing the balloon and trying to cross the lesion, the shaft broke off and was kinked towards the hub.The device was removed from the patient without complication.The procedure was successfully completed with a different device.There was no patient complication, and the patient was in good condition after the procedure.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23821677
Report Number2124215-2025-91211
Device Sequence Number15790229
Product Code OOB
UDI-Device Identifier00191506014803
UDI-Public(01)00191506014803(17)260709(10)6946H24
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2026
Device Model NumberH7493960820250
Device Catalogue NumberH7493960820250
Device Lot Number06946H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown